Free set algebras satisfying systems of equations

Journal of Symbolic Logic 64 (4):1656-1674 (1999)
  Copy   BIBTEX

Abstract

In this paper we introduce the notion of a set algebra S satisfying a system E of equations. After defining a notion of freeness for such algebras, we show that, for any system E of equations, set algebras that are free in the class of structures satisfying E exist and are unique up to a bisimulation. Along the way, analogues of classical set-theoretic and algebraic properties are investigated

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,907

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
54 (#302,582)

6 months
16 (#171,756)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

G. Aldo Antonelli
University of California, Davis

Citations of this work

No citations found.

Add more citations

References found in this work

Non-Well-founded Sets.J. L. Bell - 1989 - Journal of Symbolic Logic 54 (3):1111-1112.
Jonas Cohn.[author unknown] - 1947 - Zeitschrift für Philosophische Forschung 1 (2):408-408.
Non-well-founded sets via revision rules.Gian Aldo Antonelli - 1994 - Journal of Philosophical Logic 23 (6):633 - 679.

Add more references